# SDR SIMA20140110001

- Difficulty date: January 10, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 8,122 hours, 5,046 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SLATS FAIL CAUTION MESSAGE DURING APPROACH.  LT SLATS INDICATE 1, RT SLATS INDICATE DASHES.  TROUBLESHOT SLAT RT BPSU MDC MESSAGE IAW FIM 27-81-03-810-809.  PERFORMED OPERATIONS TEST OF SLAT SYS IAW AMM 27-50-00.  OPERATIONS CHECKED GOOD.
